EconPapers    
Economics at your fingertips  
 

Existence of pure Nash equilibria in discontinuous and non quasiconcave games

Philippe Bich ()
Additional contact information
Philippe Bich: Centre d'Economie de la Sorbonne, https://centredeconomiesorbonne.cnrs.fr

Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne

Abstract: In a recent but well known paper, Reny has proved the existence of Nash equilibria for compact and quasiconcave games, with possibly discontinuous payoff functions. In this paper, we prove that the quasiconcavity assumption in Reny's theorem can be weakened: we introduce a measure allowing to localize the lack of quasiconcavity, which allows to refine the analysis of equilibrium existence

Keywords: Nash equilibrium; discontinuity; quasiconcavity (search for similar items in EconPapers)
JEL-codes: C70 (search for similar items in EconPapers)
Pages: 16 pages
Date: 2009-10
New Economics Papers: this item is included in nep-gth
References: Add references at CitEc
Citations: View citations in EconPapers (27)

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/CES2009/09061.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:cesdoc:09061

Access Statistics for this paper

More papers in Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-02
Handle: RePEc:mse:cesdoc:09061